Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Bleeding in the day and nothing at night. Taking pills. Suggest

Hi I came on my period 1 week before I was due to finish my pack of pills,, I carried on taking them at same time every day like normal n after a week I was still bleading, on Monday I thought I had stopped when I went to bed and in the morning I realised I hadn't and it's been like that since Monday nothing at night and opposite in the day, what's going on?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to Healthcare Magic.
Irregular bleeding may occur during the first few months of pill intake. This is very common if you are not taking pills regularly & punctually.
Other possible causes could be an undiagnosed pregnancy or a genital tract pathology.
You must report this issue to your gynecologist. Your doctor will examine you & may suggest you some tests to confirm or exclude other possibilities.
Wish you good health.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor